Previous |  Up |  Next


Title: On a problem of H. Herrlich (English)
Author: Hušek, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 9
Issue: 4
Year: 1968
Pages: 571-572
Category: math
MSC: 54-52
MSC: 54Dxx
idZBL: Zbl 0174.54102
idMR: MR0244946
Date available: 2008-06-05T20:29:01Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_009-1968-4_7.pdf 205.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo